Advertisement -- Learn more about ads on this site.


    CLEISURE146   1,757
SparkPoints
1,000-2,499 SparkPoints
 
 

GI Update


Tuesday, April 02, 2013

I went back to my GI today as a follow up to the meds. Since I've been on the meds I've had a weird rash on my back and chest. I never had oily skin and was blessed to not have acne as a teenager, but the rash almost looks like pimples all over but they don't pop and they burn with I put alcohol on them. The dr said they didn't look like a medicine reaction but since I haven't seen a difference in my pains since I started them that she will recommend that I don't take them unless I have a problem. She said I have IBS and that I need to be off all dairy products. I don't eat too many of those but I do love my cheese.

I'm glad to have one less medication to take. Now I'm down to just 2 that I need. I'm excited about that.
SHARE

Member Comments About This Blog Post:
CLEISURE146 4/2/2013 11:50PM

    That's how I feel about the whole thing. I didn't have it before and where, at times, it did look like shingles like the emergency room dr told me, for the most part it just looks like a mix between acne and burnt blisters. I'd really be self conscious if you can see my skin (my back is covered in tats) cause I would really hate going outside in 90+ degree weather in anything but a tank top.

Report Inappropriate Comment
DJ4HEALTH 4/2/2013 11:28PM

    If you did not have it and then got is after taking the new medication that I would say that it is a reaction because that is what I have to do with all new meds because it can be life threatening for me. Have ended up in the Emergency room too many times from them giving me meds and then having problems with them.;;

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by CLEISURE146